Dimetapp Cold & Allergy Kids 6 Years & Over
Great tasting, grape flavour, sugar free relief from cold and allergy symptoms including:
- Nasal and sinus congestion.
- Blocked/runny nose.
- Itchy, watery eyes.
Each 5mL of oral liquid contains Brompheniramine Maleate 2mg Phenylephrine Hydrochloride 5mg
Children 6 years to under 12 years - 7.5mL every 6-8 hours as necessary. Maximum of 4 doses in 24 hours.
Adults & children 12 years & over - 10mL every 6-8 hours as necessary. Maximum of 4 doses in 24 hours.
Do not use in children under 6 years old.
Dose may be taken with water or fruit juice. A measuring cup is included with this product for accurate dose measurement.
"Do not take longer than a few days, unless directed by a doctor. If symptoms persist for more than 48 hours or are accompanied by fever, discontinue use and consult a doctor. Do not exceed recommended dosage. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766), discontinue use and seek professional assistance immediately. Keep out of reach of children. Products containing sorbitol may have a laxative effect or cause diarrhoea."